# SDR AALA201712079002

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 27,326 hours, 10,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER CABIN MEGAPHONE MISSING, STORED NEAR FLIGHT ATTENDANT JUMPSEAT #2. REPLACED MEGAPHONE AT #2 JUMPSEAT PER AMM 25-64-00 AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
